# SDR HEEA075618

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,529 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206053203115
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS. REPLACED WITH SERVICEABLE CROSSTUBE.
